[1] H. Abels, H. Garcke, A. Giorgini: Global regularity and asymptotic stabilization for the incompressible Navier–Stokes-Cahn–Hilliard model with unmatched densities, Math. Ann. (2023)
[2] D. Alpay, F. Colombo, K. Diki, I. Sabadini, D. C. Struppa: Hörmander’s $L^2$-Method, $\partial^-$-Problem and Polyanalytic Function Theory in One Complex Variable, Complex Anal. Oper. Theory 17(3) (2023)
[3] D. Alpay, F. Colombo, K. Diki, I. Sabadini, D.C. Struppa:  Superoscillations and Fock spaces, J. Math. Phys. 64 (2023), no. 9, Paper No. 093505, 20 pp
[4] D. Alpay, F. Colombo, K. Diki, I. Sabadini, D. C. Struppa: A Hörmander–Fock space, Complex Var. Elliptic Equ. (2023)
[5] P. F. Antonietti, L. Liverani, V. Pata: Lack of superstable trajectories in linear viscoelasticity: a numerical approach, Numer. Math. 153(4) (2023), 611–633
[6] G. Arioli, H. Koch: Validated numerical solutions for a semilinear elliptic equation on some topological annuli in the plane, J. of Differential Equations 353 (2023) 420–436
[7] J. Behrndt, F. Colombo, P. Schlosser, D. Struppa:: Integral representation of superoscillations via complex Borel measures and their convergence. Trans. Amer. Math. Soc., 376 (2023), 6315-6340.
[8] E. Beretta, M.C. Cerutti, D. Pierotti, L. Ratti: On the Reconstruction of Cavities in a Nonlinear Model Arising from Cardiac Electrophysiology, ESAIM Control Optim. Calc. Var. 29 (2023)
[9] S. Biagi, A. Bonfiglioli: Global heat kernels for parabolic homogeneous hörmander operators, Israel J. Math (2023)
[10] S. Biagi, M. Bramanti: Global Gaussian estimates for the heat kernel of homogeneous sums of squares. Potential Analysis. 59 (2023), no. 1, 113-151.
[11] S. Biagi, A. Calamai, G. Infante: Nonzero positive solutions of fractional Laplacian systems with functional terms, Math. Nachr. 296(1) (2023), 102–121
[12] S. Biagi, S. Dipierro, E. Valdinoci, E. Vecchi: A Faber-Krahn inequality for mixed local and nonlocal operators, J. Anal. Math. (2023)
[13] S. Biagi, F. Esposito, E. Vecchi: Symmetry of intrinsically singular solutions of double phase problems, Differential Integral Equations 36(3-4) (2023), 229–246
[14] S. Biagi, F. Punzo: A Liouville-type theorem for elliptic equations with singular coefficients in bounded domains, Calc. Var. Partial Differential Equations 62(2) (2023)
[15] E. Bocchi, F. Gazzola: Asymmetric equilibrium configurations of a body immersed in a 2d laminar flow, Z. Angew. Math. Phys. 74:180 (2023)
[16] E. Bocchi, J. He, G. Vergara Hermosilla:
Well-posedness of a nonlinear shallow water model for an oscillating water column with time-dependent air pressure, J. Nonlinear Sci. 33, 103 (2023).
[17] E. Bonetti, C. Cavaterra, F. Freddi, M. Grasselli, R. Natalini: A nonlinear model for marble sulphation including surface rugosity and mechanical damage, Nonlinear Anal. Real World Appl. 73 (2023)
[18] W. Borrelli, A. Maalaoui, V. Martino: Conformal Dirac–Einstein equations on manifolds with boundary, Calc. Var. Partial Differential Equations 62(1) (2023)
[19] A. Boscaggin, F. Colasuonno, B. Noris, T. Weth: A supercritical elliptic equation in the annulus, Ann. Inst. H. Poincaré Anal. Non Linéaire 40(1) (2023), 157–183
[20] A. Braides, M. Caroccia: Asymptotic Behavior of the Dirichlet Energy on Poisson Point Clouds, J. Nonlinear Sci. 33(5) (2023)
[21] M. Bramanti, L. Brandolini: Hörmander operators. World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2023. xxviii+693 pp.
[22] D. Bucur, I. Fragalà: Rigidity for measurable sets, Adv. Math. 414 (2023)
[23] D. Bucur, I. Fragalà: Alexandrov theorem for general nonlocal curvatures: The geometric impact of the kernel, J. Math. Pures Appl. (9) 169 (2023), 82–108
[24] M. Caroccia: A compactness Theorem for functions on Poisson point clouds, Nonlinear Anal. 231 (2023)
[25] M. Caroccia, G. Saracco: Isoperimetric Sets and $p$-Cheeger Sets are in Bijection, J. Geom. Anal. 33(4) (2023)
[26] G. Catino, P. Mastrolia, D. D. Monticelli: Rigidity of critical metrics for quadratic curvature functionals, J. Math. Pures Appl. (9) 171 (2023), 102–121
[27] G. Cavagnari, G. Savaré, G. E. Sodini: Dissipative probability vector fields and generation of evolution semigroups in Wasserstein spaces, Probab. Theory Related Fields 185 (3-4) (2023), 1087–1182
[28] P. Cerejeiras, F. Colombo, U. Käehler, I. Sabadini: Quaternionic triangular linear operators, Math. Methods Appl. Sci 46(2) (2023), 2093–2116
[29] F. E. G. Cipriani: The Emergence of Noncommutative Potential Theory, Springer Proceedings in Mathematics and Statistics 377 (2023), 41–106
[30] F. Colasuonno, B. Noris: Asymptotics for a high-energy solution of a supercritical problem. Nonlinear Analysis, volume 227 (2023) 113166.
[31] F. Colasuonno, B. Noris: Asymptotics for a high-energy solution of a supercritical problem, Nonlinear Anal. 227 (2023)
[32] F. Colombo, A. De Martino, S. Pinton, I. Sabadini: The Fine Structure of the Spectral Theory on the S-Spectrum in Dimension Five, J. Geom. Anal. 33(9) (2023)
[33] P. Colli, G. Gilardi, A. Signori, J. Sprekels,: Cahn–Hilliard–Brinkman model for tumor growth with possibly singular potentials, Nonlinearity 36 (2023), 4470-4500.
[34] P. Colli, G. Gilardi, A. Signori, J. Sprekels: Optimal temperature distribution for a nonisothermal Cahn–Hilliard system with source term, Appl. Math. Optim. 88 (2023), Online first.
[35] F. Colombo, A. De Martino, S. Pinton: Harmonic and polyanalytic functional calculi on the S-spectrum for unbounded operators, Banach J. Math. Anal. 17 (2023), no. 4, 84
[36] F. Colombo, R.S. Krausshar, I. Sabadini, Y. Simsek: On the generating functions and special functions associated with superoscillations, Discrete Appl. Math. 340 (2023), 215-227
[37] F. Colombo, A. De Martino, S. Pinton, I. Sabadini: Axially Harmonic Functions and the Harmonic Functional Calculus on the S-spectrum, J. Geom. Anal. 33(1) (2023)
[38] F. Colombo, A. De Martino, I. Sabadini: The F-Resolvent Equation and Riesz Projectors for the F-Functional Calculus, Complex Anal. Oper. Theory 17(2) (2023)
[39] F. Colombo, A. De Martino, I. Sabadini: Towards a general F-resolvent equation and Riesz projectors, J. Math. Anal. Appl. 517(2) (2023)
[40] F. Colombo, D. P. Kimsey: A Survey on the Recent Advances in the Spectral Theory on the S-Spectrum, Oper. Theory Adv. Appl. 290 (2023), 115–170
[41] F. Colombo, E. Pozzi, I. Sabadini, B. D. Wick: Evolution of superoscillations for spinning particles, Proc. Amer. Math. Soc. 10 (2023), 129–143
[42] M. Conti, L. Liverani, V. Pata: On the Moore-Gibson-Thompson Equation with Memory with Nonconvex Kernels, Indiana Univ. Math. J. 72(1) (2023), 1–27
[43] G. Crasta, I. Fragalà: On a geometric combination of functions related to Prékopa–Leindler inequality, Mathematika 69(2) (2023), 482–507
[44] A. De Martino, K. Diki, A. Guzmán Adán: A. De Martino, K. Diki, A. Guzmán Adán:The Clifford-Appell polynomials in the Fueter-Sce mapping, Proc. Edinb. Math. Soc. (2), 66 (3) (2023), 642–688.  
[45] A. De Martino, S.Pinton: A. De Martino, S. Pinton: Properties of a polyanalytic functional calculus on the S-spectrum, Math. Nachr 296 (11) (2023), 5190–5226.
[46] A. De Martino, S.Pinton: A. De Martino, S. Pinton: A polyanalytic functional calculus of order 2 on the S-spectrum, Proc. Amer. Math. Soc. 151 (6) (2023), 2471–2488.
[47] A. De Martino, K. Diki, A. Guzmán Adán: A. De Martino, K. Diki, A. Guzmán Adán: On the connection between the Fueter-Sce-Qian theorem and the generalized CK-extension, Results Math. 73 (2) (2023), 35pp.
[48] A. De Martino, K. Diki: A. De Martino, K.Diki: Generalized Appell polynomials and Fueter-Bargmann transforms in the polyanalytic setting (with K. Diki), Anal. Appl. (Singap.) 21 (3) (2023), 677–718.
[49] F. Dell'Oro, L. Liverani, V. Pata: On the regularized Moore-Gibson-Thompson equation, Discrete Contin. Dyn. Syst. Ser. S 16 (2023), 2326-2338
[50] F. Dell'Oro, V. Pata: A hierarchy of heat conduction laws, Discrete Contin. Dyn. Syst. Ser. S 16 (2023), 2636-2648
[51] F. Dell'Oro, L Paunonen, D. Seifert: Optimal decay for a wave-heat system with Coleman–Gurtin thermal law, J. Math. Anal. Appl. 518(2) (2023)
[52] F. Dell’Oro, V. Pata: On the analyticity of the abstract MGT-Fourier system, Meccanica 58(6) (2023), 1053–1060
[53] M. de Miranda, M. de Miranda, A. Falocchi, A. Ferrero, L. Marinini: Elasticity solution for a hollow cylinder under axial end loads: Application to a blister of a stayed bridge, ZAMM Z. Angew. Math. Mech. (2023)
[54] A. Falocchi, F. Gazzola: The evolution Navier-Stokes equations in a cube under Navier boundary conditions: rarefaction and uniqueness of global solutions, Calc. Var. 62, 215 (2023)
[55] H. Franowska, E. M . Marchini, M. Mazzola: Second-order necessary conditions in optimal control of evolution systems, J. Evol. Equ., 23(5) (2023), 1-43
[56] C. G. Gal, A. Giorgini, M. Grasselli: The separation property for 2D Cahn-Hilliard equations: Local, nonlocal and fractional energy cases, Discrete Contin. Dyn. Syst. 43(6) (2023), 2270–2304
[57] H. Garcke, K. F. Lam, R. Nürnberg, A. Signori: Phase field topology optimisation for 4D printing, ESAIM Control Optim. Calc. Var. 29 (2023)
[58] H. Garcke, K. F. Lam, R. Nürnberg, A. Signori: Overhang Penalization in Additive Manufacturing via Phase Field Structural Topology Optimization with Anisotropic Energies, Appl. Math. Optim. 87(3) (2023)
[59] M. Garrione, E. Sovrano: Stationary fronts and pulses for multistable equations with saturating diffusion, Nonlinear Differ. Equ. Appl. NoDEA 30, 31 (2023), 1-29.
[60] F. Gazzola, M. Jleli, B. Samet: A new detailed explanation of the Tacoma collapse and some optimization problems to improve the stability of suspension bridges, Math. Eng. 5(2) (2023), 1-35
[61] A. Giorgini, P. Knopf: Two-Phase Flows with Bulk–Surface Interaction: Thermodynamically Consistent Navier–Stokes–Cahn–Hilliard Models with Dynamic Boundary Conditions, J. Math. Fluid Mech. 25(3) (2023)
[62] M. Grasselli, N. Parolini, A. Poiatti, M. Verani: Non-isothermal non-Newtonian fluids: The stationary case, Math. Models Methods Appl. Sci. 33(9) (2023), 1747–1801
[63] M. Grasselli, L. Scarpa, A. Signori: On a phase field model for RNA-Protein dynamics, SIAM J. Math. Anal. 55(1) (2023), 405–457
[64] G. Grillo, G. Meglioli, F. Punzo: Blow-up versus global existence of solutions for reaction–diffusion equations on classes of Riemannian manifolds, Ann. Mat. Pura Appl. (4) 202(3) (2023), 1255–1270
[65] G. Grillo, G. Meglioli, F. Punzo: Global existence for reaction-diffusion evolution equations driven by the $p$-Laplacian on manifolds,  Math. Eng. 5(3) (2023)
[66] G. Grillo, M. Muratori, F. Punzo: The porous medium equation with large data on Cartan-Hadamard manifolds under general curvature bounds, Discrete Contin. Dyn. Syst. 43(3-4) (2023), 1469–1498
[67] M. Kampschulte, S. Schwarzacher, G. Sperone: Unrestricted deformations of thin elastic structures interacting with fluids, J. Math. Pures Appl. (9) 173 (2023), 96–148.
[68] A. Leaci, F. Tomarelli: Symmetrised Fractional Total Variation for Signal and Image Analysis, ADV. CONT. DISCR. MOD. (2023) 14. 
[69] A. Leaci, F. Tomarelli: Symmetrized fractional total variation for signal and image analysis, Advances in Continuous and Discrete Models 2023(1) (2023)
[70] P. Leonetti, T. Russo, J. Somaglia: Dense lineability and spaceability in certain subsets of $\ell_\infty$,  Bull. Lond. Math. Soc. (2023)
[71] C. Marchionna, S. Panizzi: Transfer of Energy from Flexural to Torsional Modes for the Fish-Bone Suspension Bridge Model. MILAN JOURNAL OF MATHEMATICS, vol.91(1) (2023), 131 - 154
[72] C. Marchionna, S. Panizzi: Transfer of Energy from Flexural to Torsional Modes for the Fish-Bone Suspension Bridge Model, Milan J. Math. 91(1) (2023), 131–154
[73] D. Mazzoleni, B. Pellacci, G. Verzini: Singular Analysis of the Optimizers of the Principal Eigenvalue in Indefinite Weighted Neumann Problems, SIAM J. Math. Anal. 55 (2023), 4162–4192.
[74] G. Meglioli, F. Punzo: Uniqueness for fractional parabolic and elliptic equations with drift,  Commun. Pure Appl. Anal. 22(6) (2023), 1962–1981
[75] P. Piovano, I. Velcic: Microscopical justification of the Winterbottom problem for well-separated lattices, Nonlinear Anal. 231 (2023)
[76] A. D. Primio, M. Grasselli, H. Wu: Well-posedness of a Navier–Stokes–Cahn–Hilliard system for incompressible two-phase flows with surfactant, Math. Models Methods Appl. Sci. 33(4) (2023), 755–828
[77] E. Rocca, G. Schimperna, A. Signori: On a Cahn–Hilliard–Keller–Segel model with generalized logistic source describing tumor growth, J. Differential Equations 343 (2023), 530–578
[78] J. Rondoš, J. Somaglia: Isomorphisms of $\mathcal{C}(K,E)$ spaces and height of $K$, Mediterr. J. Math. 20, 194 (2023)
[79] T. Russo, J. Somaglia: Banach spaces of continuous functions without norming Markushevich bases, Mathematika 69 (2023), 992-1010
[80] G. Sperone: Homogenization of the steady-state Navier-Stokes equations with prescribed flux rate or pressure drop in a perforated pipe, J. Differential Equations 375 (2023), 653-681
[81] G. Sperone: Steady-state Navier–Stokes flow in an obstructed pipe under mixed boundary conditions and with a prescribed transversal flux rate. Calc. Var. Partial Differential Equations 62, 236 (2023).
Politecnico di Milano - Dipartimento di Matematica